have you tried other vitamins though? I am a firm believer, even before all this happened to me, that vitamnins need to be taken in certain balance to one another and they all need eachother. I really do not believe it taking extra of many things. For example, I think vitamin e scares me. I take a good balanced mult with vitamin E in it and I don't think adding more in safe. Since all vitamins are needed together taking more of certain things I feel can throw things out of whack.
In any event, that feeling of lead in your arms and legs I get frequently and it is my die off. So I wonder. Could it be die off for you too? I know this because it happens when I take garlic and GSE. Also I had candida before and as soon as I went on diet I had terrible die off for 5-6 months. Even my neck had a hard time holding my head up. My arms and legs felt the same. Sometimes now if I take Grapefruit-Seed-Extract
and eat raw garlic I can barely walk to dog. My legs feel ike they have weights strapped to them.
Now I know you know your body, but there is something going on that you have not considered here or you would have resolved it by now. So I wonder if the next time you start feeling weird sensations , if you drink lots of water does it ease up. Usually my die off lasts a few hours at a time.
I wanted to ask you, what does it feel like when you say you cannot breathe right. Do you feel winded? short of breathe? Do you feel like you have 100 pounds
laying on your chest and it is really heavy. I mention this because I started up with asthma related to smoking back in 1989 or somewhere around there. I do not smoke anymore. But I always had the sensation I mentioned until I started taking vitamins. After an entire year of taking vits, I no longer needed an inhaler, but I find that come spring time and tree pollen I will have some problems. Although I can keep them under control.
The shortness of breath and winded feeling is inflammation in the airway. Now , I know why I have mine , because of allergies etc, it is a weakness I have. But yours, why do you have it? since you only have it after taking vits I would wonder are you allergic to something in your brand? Or is it something else you are allergic to do scented candles, room deoderizer, mold in your home, cleaning product etc. I say this because that symtpom definateley says imflammation. Trust me , been to the er plenty with breathing troubles. I have analyzed them 6 ways from Sunday. For these sensation I take flaxseed oil,fish oil and tons of vitamin c whihc is an anti-inflammatory.
The heart skipping things I also had many years back. Does it feel like your heart is beating out of rhythym? or like your heart is turning over in your chest. At that time it was blamed on my diet , caffeine, smoking, stress, alcohol yada yada. What it was truly was, was a magnesium deficiency. Now it has taken me years to track this down. But I would highly recommend reading the book The Miracle of Magnesium by Dr. Carolyn Dean. It sheds light on so many things and I had plenty of ah ha moments when reading it.
The key with magnesium is to balance well with calcium in the right forms for good absorbtion. Now I am not an expert, but I speak with one regularly. I speak with Dr. Dean after seeking out her advice regarding my problem, since she is also highly educated in candida. And the info I have gotten is what I got straight from her.
I know you think you have figured out that for some reason you cannot take more than a certain amount b/c of o/d symptoms. But maybe it is time to try a new approach. Open your mind to other possibilities. I only say this because I thought I had my problems figured out and it was not until I opened my mind and listed to Dr. Dean that I started getting better.
My opinion is that you might want to start by taking a good look at the vits you already take. Or post a link So I can look too. Maybe we can pinpoint what you might be missing. Try not to assume though that you symptoms are symptoms of any one deficeincy since many deifciences have similiar symptoms. So it really would be hard to say. I have a great book on vitmains so I can look stuff up. But for instance, you say taking vitmain b's cause you nervousness, when in fact it might not vitman b. It could be that because you took extra vitamin b you caused yourself to be deficient in magnesium ( which can also cause intense nervousness). So maybe you are not overdosing on vitamin b, you are not tkaing enough of something else.